Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What type cream helps for pimples and spots ?

hey ....good morning sir...........actually when i was small i was very fair looking and also i didnt have any spot but i suffered from T.B at the age of 2 from then my color started to darken.............and now my color is extremely dark and its full of pimples acne and spots ........please suggest a cream with chemical name ..............and theirs a request as i m not so rich please prescribe a little cheap cream
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u need to first consult dermatologist and find out the reason
it may be due to drug which u have taken for tb as it is common
it may be due to heredity or nutritional or sun damage
if damage in deep layer of skin then there is little hope
and if it is in upper layer then u will get ur skin back
there is nothing like cheap or costly
u required per fact cream ,without examine it is not possible
apply sun screen lotion twice a day .
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor